# SDR VTZA96270

- Difficulty date: July 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N327UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41080
- System (JASC): 2770 · Gust Lock Damper System
- Part: Gust Lock
- Condition: Lack Of Lube
- Location: Contl Surfaces
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

FLT NR 6278 - IAD-EWR - ABORTED TAKEOFF DUE TO TAKEOFF CONFIGURATION WARNING.  AIRCRAFT LANDED WITH NO FURTHER INCIDENTS.  MAINTENANCE INSPECTED AIRCRAFT AND LUBED GUST LOCK ASSY.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE. (M)
